# SDR AALA202502050046

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 46,771 hours, 19,560 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND  HORIZONTAL STABILIZER RIB END CLOSURE FITTING LOWER FLANGEWAS FOUND TO HAVE TWO INCH CRACK AT TRAILING EDGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
